Robust H∞ Output Feedback Control for Nonlinear Systems

Robust H∞ Output Feedback Control for Nonlinear Systems

Title : Robust H∞ Output Feedback Control for Nonlinear Systems
Authors :
James, Matthew R
Baras, John, S.
Conference : IEEE Transactions on Automatic Control Vol. 40, No. 6, pp. 1007-1017
Date: June 01 - June 01, 1995

In this paper, we present a new approach to the solution of the output feedback robust H∞ control problem. We employ the recently developed concept of information state for output feedback dynamic games and obtain necessary and sufficient conditions for the solution to the robust control problem expressed in terms of the information state. The resulting controller is an information state feedback controller and is intrinsically infinite dimensional. Stability results are obtained using the theory of dissipative systems, and indeed, our results are expressed in terms of dissipation inequalities.

Download Full Paper